# SDR ASAA0741702

- Difficulty date: May 29, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 36,220 hours, 19,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Te Flap
- Component part number: 6546435281
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B TRAILING EDGE FLAP IS DELAMINATED AT I/B AFT CORNER.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 51-70-10.
